Sets expressible as unions of two convex sets. (English) Zbl 0195.51603

Full Text: DOI


[1] Richard L. McKinney, On unions of two convex sets, Canad. J. Math. 18 (1966), 883 – 886. · Zbl 0173.15305
[2] Oystein Ore, Theory of graphs, American Mathematical Society Colloquium Publications, Vol. XXXVIII, American Mathematical Society, Providence, R.I., 1962.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.